# SDR QXEA0202108

- Difficulty date: December 3, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND NR 4 FLAP BEAM, OUTBOARD TRACK C HAS PIT IN PLATING AFT OF O POSITION.  REPAIRED IAW HORIZON AIR EA 2-57-210.
